# SDR MASA200601143

- Difficulty date: April 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 21,810 hours, 16,233 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Loose
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6164 LGB.  EMERG LT ENG OIL PRESS MASTER WARNING AND INDICATION.  RESECURED BORESCOPE INSPECTION PLUG.
